# SDR CA141205003

- Difficulty date: December 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Found FBA-2C1
- Aircraft time: 6,905 hours
- Engine: Lyc IO540L1A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: P2502
- Condition: Cracked
- Location: Nr 1 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND EXHAUST COLLECTOR CRACKED AT THE FLANGE FOR THE NR 1 CYLINDER.   MUFFLER ALSO HAD SMALL CRACK ON NEAR/THE TOP SIDE OF THE EXIT DUCT.
